×

zbMATH — the first resource for mathematics

Randomly complete n-partite graphs. (English) Zbl 0709.05035
Let G be a graph containing a subgraph H without isolated vertices. G is a ‘randomly H graph’ if any subgraph of G without isolated vertices which is isomorphic to a subgraph of H can be extended to a subgraph \(H'\) of G which is isomorphic to H. In this paper various results are proved concerning the case when H is bipartite, particularly complete bipartite.
Reviewer: G.Grimmett

MSC:
05C99 Graph theory
05C80 Random graphs (graph-theoretic aspects)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CHARTRAND G., LESNIAK-FOSTER L.: Graphs & Digraphs. 2nd edition, Wadsworth&Brooks, Monterey, CA, 1986. · Zbl 0403.05027
[2] CHARTRAND G., KRONK H. V.: Randomly traceable graphs. SIAM J. Appl. Math., 16, 1968, 696-700. · Zbl 0164.54202
[3] CARTRAND G., OELLERMANN O., RUIZ S.: Randomly H graphs. Math. Slovaca, 36, 1986, 129-136. · Zbl 0655.05052
[4] ORE O.: A problem regarding the tracing of graphs. Elem. Math., 6, 1951, 49-53. · Zbl 0043.38503
[5] SUMNER D. P.: Randomly matchable graphs. J. Graph Theory, 3, 1979, 183-186. · Zbl 0404.05053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.